I took my last shot sSat this is Wed Like usuall been sick ever since. up set stomach up to 3 deg feaver. seriously bad taste in mouth taste like strong meat . woke up last night every hair on had wet ............had that in early treatment but not for a long time. This week I have rest of rib been so sick at stomach cant swollow food so still not took at 10 am. any suggestions
First, congratulations on taking your last shot! This is an amazing accomplishment!
I am sorry it had to feel crappy though!!
I use cold pacs for my head and a fever reducer. The cold feels so good and even makes my eye pain go away.
While I am not sick to my stomach, I just don't have an appetite. So I get whatever I can that tastes the best and eat a few bites here and there throughout the day. How much are you eating with your riba? You may need more food to go with that. I take my riba with no less than 5-10 grams of fat and eat toast with it to settle my stomach some.
If I were you I would call the doctor and let him/her know what is going on with you. The doctor can do an exam and can prescribe medications if needed. At the very least, the doc could prescribe something like Zofran or another anti-emetic for your nausea.
I am so very happy to hear you have done your last injection! Good for you! Things will improve. When I could not swallow another pill I tried taking with milk. Don't know if it would help you or not. The last week was very difficult Good luck, keep in touch! Dee
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.